I'm 18 and i've always had quite sharp ovulation pain, but last November i went on the pill for heavy periods and just assumed it would go too. But the pain hasn't completely gone, i just thought it was my body adjusting to it. But last month about a week before my period i got very sharp ovulation pain which didn't make sense at all, but it went about a day after i can off my period. And last Tuesday it's happened again but had gotton worser! Yet again i got sharp ovulation pain mainly in my left side for 2 days, then on the 3rd day i woke up and the pain had shifted higher up and it was so painful! It felt like i was constipated but i wasn't and i was a bit bloated, my lower back was hurting me aswell. But after a few days the pain died down and i got little achy pains all around my abdominal area including my back. I still kept getting little pains in my ovary area though.
That has eased over the weekend but i've started getting sharp ovulation pain and lower back pain again (mainly in my left but right aswell at times). The ovulation type pain i keep feeling feels quite pokey meaning it comes and goes and it feels like something is trying to get through when it comes and like something is strangling me down there, but it isn't servere, so i'm a tad confused.
I told my friend and she said i could be suffering from Ovarian Cysts (which i had never heard off) the Cyst might have ruptured and the fluid from it landed it my abdominal area thats why i was in so much pain for a few days and as that started to be absorbed by my body wherever the fluid was still would cause little pains and aches.
Could this be a possibility? I'm so worried and scared to go to the doctor incase i have something serious
Is it normal to get Ovarian Cysts even when you're on the Contraceptive Pill? My friend said sometimes it can make them worser depending on how you're body reacts to the pill! I don't have any other symptoms that i can think off, just pain and achiness really.
So what you think it could be? Ovarian Cysts or something more serious?
I know theres alot of possibilities and Cysts are very common (well now i know!)
Could the pill made it worse?
My mum never took me to the doctors cos it's ages away and she works and i can't drive yet and she wanted to wait to see if it dies down, but i'm thinking about getting it checked out this week.
I'm 21 i have been on the pill for three years. yes, it is possible. I went to the doctor because i was having terrible pains in my pelvic region and unusual 2 month late period (which is uncommon on the pill). listen to your body! I just found out that i have a mass (cyst) on my left ovary, endometriosis and poly cystic ovarian disease. it is probably a cyst, when they repture before a cycle it causes a sharp pain!
Oh no! That doesn't sound too nice.
Atleast i know this could be a possibility then.
Do you think the pain i felt the next day after my 2 day sharp ovulation pain was from a burst cyst? and then from the fluid moving around?
Do you think me being on the pill is making it worse?
I have quite sharp lower back pain at the mo which is rather annoying!
My mum thinks i'm over reacting and keeps telling me to see how it goes since i'm due on any day now.
I'm extremely paraniod about these kinda things.
the pain is prob. most likely a cysts that is waiting to burst. It should be bursted by the time you finish your cycle! if you are feeling pain a week after your period see your doctor or if you never start!!!! that's exactly what i did!
So i told my mom that i was in pain she was like ohh it's just pms symptoms but then a week later i had not started my period and called my doctor and it is a cysts that won't go away and now has to be removed! my doctor said wait a week after your period if you are still cramping then go in.
I've been on my period for 2 days now so atleast thats normal, so thats a good thing right?! But i'm still getting lower back and top leg pain and i have pain around my left ovary area and higher, but it's not too bad, just aches every so often and i keep getting bloated especially after i've had my tea which i don't usually get. It's nothing i can't handle though.
Yeah think i will wait until i come off my period which will be tomorrow (saturday) and if it continues i'll go and see my doctor.
It's just so confusing since i'm on the Contraceptive Pill :S
What about Endometriosis? Could that also be a possibility?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.